RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 127–131 (Mi mz4424)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

The One-Dimensional Schrödinger Operator with Point $\delta$- and $\delta'$-Interactions

N. I. Goloschapova, L. L. Oridorogaa

a Donetsk National University

DOI: https://doi.org/10.4213/mzm4424

Full text: PDF file (404 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 125–129

Bibliographic databases:

UDC: one-dimensional Schr\"odinger operator, $\delta$ function, point $\delta$- and $\delta'$-interactions, Weyl function, Sobolev space, boundary triple of an operator
Received: 29.12.2007

Citation: N. I. Goloschapova, L. L. Oridoroga, “The One-Dimensional Schrödinger Operator with Point $\delta$- and $\delta'$-Interactions”, Mat. Zametki, 84:1 (2008), 127–131; Math. Notes, 84:1 (2008), 125–129

Citation in format AMSBIB
\Bibitem{GolOri08}
\by N.~I.~Goloschapova, L.~L.~Oridoroga
\paper The One-Dimensional Schr\"odinger Operator with Point $\delta$- and $\delta'$-Interactions
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 127--131
\mathnet{http://mi.mathnet.ru/mz4424}
\crossref{https://doi.org/10.4213/mzm4424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451890}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 125--129
\crossref{https://doi.org/10.1134/S0001434608070110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849140775}


Linking options:
  • http://mi.mathnet.ru/eng/mz4424
  • https://doi.org/10.4213/mzm4424
  • http://mi.mathnet.ru/eng/mz/v84/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goloschapova N., Oridoroga L., “On the negative spectrum of one-dimensional Schrödinger operators with point interactions”, Integral Equations Operator Theory, 67:1 (2010), 1–14  crossref  mathscinet  zmath  isi  elib  scopus
    2. Pankrashkin K., Richard S., “Spectral and scattering theory for the Aharonov–Bohm operators”, Rev. Math. Phys., 23:1 (2011), 53–81  crossref  zmath  isi  elib  scopus
    3. Higuchi Yu., Matsumoto T., Ogurisu O., “On the Spectrum of a Discrete Laplacian on Z with Finitely Supported Potential”, Linear Multilinear Algebra, 59:8 (2011), 917–927  crossref  mathscinet  zmath  isi  elib  scopus
    4. Erman F., “On the number of bound states of point interactions on hyperbolic manifolds”, Int. J. Geom. Methods Mod. Phys., 14:1 (2017), 1750011  crossref  mathscinet  zmath  isi  elib  scopus
    5. Erman F., “On the Number of Bound States of Semirelativistic Hamiltonian With Dirac Delta Potentials in One Dimension”, Can. J. Phys., 96:11 (2018), 1235–1241  crossref  isi  scopus
    6. Cardone G., Khrabustovskyi A., “Delta `-Interaction as a Limit of a Thin Neumann Waveguide With Transversal Window”, J. Math. Anal. Appl., 473:2 (2019), 1320–1342  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:391
    Full text:151
    References:49
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020